A representation of acyclic preferences
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Subiza, Begona & Peris, Josep E., 1997.
"Numerical representation for lower quasi-continuous preferences,"
Mathematical Social Sciences,
Elsevier, vol. 33(2), pages 149-156, April.
- Josep Enric Peris Ferrando & Begoña Subiza Martínez, 1996. "Numerical representation for lower quasi-continuous preferences," Working Papers. Serie AD 1996-08, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Bridges, Douglas S., 1983. "Numerical representation of intransitive preferences on a countable set," Journal of Economic Theory, Elsevier, vol. 30(1), pages 213-217, June.
- Peris, Josep E. & Subiza, Begona, 1995. "A weak utility function for acyclic preferences," Economics Letters, Elsevier, vol. 48(1), pages 21-24, April. Full references (including those not matched with items on IDEAS)